# SDR ASAA0480061

- Difficulty date: January 30, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 3936474501
- Condition: Corroded
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LONGERON SPLICE AT L1 AT FS 750-769 IS CORRODED.  REPLACED SPLICE PER SRM 51-30-5.  (M)
